# SDR P5CA2021012300024

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,811 hours, 21,952 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2107
- Condition: Malfunctioned
- Location: Fire Loop 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 2 EICAS MESSAGE.  REMOVED AND REPLACED FIRE DETECTION CARD FILE, PRINTED CIRCUIT BOARD, IAW AMM 26-10-01.  OPERATIONS CHECKS GOOD.  EICAS MESSAGE NO LONGER VISIBLE.
